Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On matrix differential equations


Author: John Jones Jr.
Journal: Quart. Appl. Math. 19 (1961), 157-158
MSC: Primary 34.20
DOI: https://doi.org/10.1090/qam/143984
MathSciNet review: 143984
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/qam/143984
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society